Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a theorem of Fejér and Riesz


Author: F. R. Keogh
Journal: Proc. Amer. Math. Soc. 20 (1969), 45-50
MSC: Primary 26.55
DOI: https://doi.org/10.1090/S0002-9939-1969-0247013-3
MathSciNet review: 0247013
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Fejér and M. Riesz, Über einige funktiontheoretische Ungleichungen, Math. Z. 11 (1921), 305-314. MR 1544499
  • [2] G. H. Hardy, J. E. Littlewood and G. Pólya, Inequalities, Cambridge Univ. Press, Cambridge, 1934.
  • [3] N. du Plessis, Spherical Fejér-Riesz theorems, J. London Math. Soc. 31 (1956), 386-391. MR 0081356 (18:389a)
  • [4] -, Half-space analogues of the Fejér-Riesz theorem, J. London Math. Soc. 30 (1955), 296-301. MR 0069970 (16:1108g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.55

Retrieve articles in all journals with MSC: 26.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0247013-3
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society